# SDR UALA2009020400389

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 46,836 hours, 5,641 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T-ANGLE AFT SIDE OF PANEL 191KK (KEEL BEAM ACCESS PANEL).  FOUND BELLY FAIRING PANELS BULGING ON KEEL BEAM.  CONFIRMED CORROSION ON T-ANGLE AFT SIDE OF PANEL 191KK.  RECEIVED T-ANGLE FROM SHOP, MANUFACTURING SPLICE PIECES, WORKING WITH EG ON FINAL REPAIR LAYOUT.  REPAIR INSTALLED.
